Alert archive / Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 29, NWS Baltimore/Washington

April 12, 2011Page County, Rockingham County, Shenandoah County, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 12, 2011, 6:42 PM EDT for Page County, Rockingham County, Shenandoah County, Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 6:42 PM EDT (22:42 UTC)
Expired
Apr 12, 2011, 7:15 PM EDT
In force
33 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Page County, VA, Rockingham County, VA, Shenandoah County, VA

The radar

The Sterling radar (KLWX), 106 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 5:59 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 12, 5:59 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
559 PM EDT TUE APR 12 2011

.SYNOPSIS...
LOW PRESSURE OVER SOUTHWESTERN VIRGINIA WILL SLOWLY TRACK EAST ACROSS THE
REGION TODAY AND TONIGHT BEFORE PULLING AWAY FROM THE MID-ATLANTIC
STATES WEDNESDAY AFTERNOON. HIGH PRESSURE BUILDS IN WEDNESDAY
NIGHT THROUGH EARLY FRIDAY. LOW PRESSURE WILL BRING RAIN TO THE
AREA FRIDAY NIGHT INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPPER-LEVEL LOW PRESSURE WILL SLOWLY MOVE INTO THE REGION TONIGHT
WHILE THE SURFACE LOW ASSOCIATED WITH THE SYSTEM SLOWLY BUILDS TO
OUR SOUTH. OCCASIONAL SHOWERS AND THUNDERSTORMS CONTINUE ACROSS
THE REGION EARLY THIS EVENING. MORE SHOWERS ARE EXPECTED THROUGH
TONIGHT AS THE UPPER-LEVEL LOW MOVES OVERHEAD. THE THREAT FOR
T-STORMS WILL DIMINISH DUE TO THE LOSS OF DAYTIME HEATING. EAST-
NORTHEAST WINDS WILL USHER IN COOLER CONDITIONS COMPARED TO RECENT
DAYS. MIN TEMPS WILL RANGE FROM NEAR 40 ACROSS PORTIONS OF THE
POTOMAC HIGHLANDS TO THE LOWER 50S IN WASHINGTON AND BALTIMORE.

WILL CONTINUE TO WATCH FOR ISOLATED AREAS OF FLOODING DUE TO THE
SLOW MOVEMENT OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCE WILL
BE ACROSS THE POTOMAC HIGHLANDS WHERE STEADIER PRECIPITATION IS
OCCURRING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE CLOSED LOW WL TAKE ITS DEAR OL' TIME TRACKING ACROSS SRN VA
TNGT AND THEN TAKING A TURN TO THE N UP THE NJ CST. THIS MEANS THE
MID ATLC WL RMN IN XTNSV CLD CVR THRU MUCH OF THE DAY WED. IF IT
DOES RAIN TMRW..THE BEST CHCS SHOULD BE IN THE MRNG. SOME BRKS IN
THE CLDS XPCTD BY MID AFTN...ESPECIALLY IN VNCTY CHO.

GIVEN THE AFTN CLD DIFFERENTIAL THERE COULD BE A WIDE DISPARITY IN
HIGH TEMPS...RANGING FM NEAR 70 IN NELSON CO TO THE U50S ALONG
THE PA BRDR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE BUILDS INTO THE REGION WEDNESDAY NIGHT...AND NORTHWEST
FLOW WILL BRING SEASONAL TEMPERATURES AND DRY CONDITIONS THROUGH FRIDAY.
SOUTHERLY FLOW INCREASES IN ADVANCE OF STORM SYSTEM OVER THE CENTRAL
UNITED STATES FRIDAY AND FRIDAY NIGHT...ADVECTING GULF MOISTURE INTO
THE REGION. THE UPPER LOW PRESSURE WILL SLOWLY PUSH EAST THROUGH
OHIO VALLEY AND GREAT LAKES FRIDAY NIGHT AND SATURDAY AND SHOWER
CHANCES WILL INCREASE TO CATEGORICAL FROM WEST TO EAST ACROSS
MID-ATLANTIC FRIDAY NIGHT AND SATURDAY. LAST FEW RUNS OF BOTH GFS
AND ECMWF SUGGEST SLOW-MOVING NEGATIVELY TILTED PROVIDING PLENTY OF
UPPER FORCING FOR MID-ATLANTIC. WITH AMPLE DEEP LAYER MOISTURE IN
PLACE AND SURFACE FRONT DRAGGING ACROSS SATURDAY INTO SATURDAY
NIGHT...POTENTIAL FOR SIGNIFICANT RAINFALL AND POSSIBLE FLASH
FLOODING EXISTS FOR MID-ATLANTIC. WILL CONTINUE TO HIGHLIGHT THIS
THREAT IN HWO.

WITH UPPER TROUGH SLOW TO DEPART EASTERN SEABOARD...FAIR AMOUNT OF
CLOUDS AND BELOW NORMAL TEMPERATURES ARE EXPECTED FOR THE WEEKEND.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
UPPER-LEVEL LOW PRESSURE WILL MOVE INTO THE AREA TONIGHT. SURFACE
LOW ASSOCIATED WITH THIS SYSTEM WILL BUILD TO OUR SOUTH DURING
THIS TIME. A PRESSURE SURGE WILL CAUSE EASTERLY WIND GUSTS AROUND
25 TO 30 KNOTS ACROSS THE EASTERN TERMINALS THIS EVENING.

WINDS WILL DIMINISH LATER THIS EVENING AND OVERNIGHT BUT
CIGS/VSBYS MAY DROP TO MVFR/IFR LEVELS. ANY IFR CIGS/VSBYS WILL
IMPROVE TO MVFR LEVELS WEDNESDAY MORNING. SCATTERED SHOWERS MAY
HANG AROUND FOR MUCH OF THE DAY AS THE UPPER-LEVEL LOW IS SLOW TO
MOVE OUT.

VFR CONDITIONS EXPECTED THROUGH WEDNESDAY NIGHT THROUGH FRIDAY AS
HIGH PRESSURE DOMINATES. GUSTY NORTHWEST WINDS WEDNESDAY EVENING
WILL SUBSIDE AND BE LIGHT THROUGH END OF WEEK. NEXT CHANCE FOR
PRECIPITATION AND SUB-VFR VISIBILITIES/CEILINGS WILL BE FRIDAY NIGHT
INTO SATURDAY WHEN LOW PRESSURE IMPACTS THE TERMINALS.

&&

.MARINE...
SMALL CRAFT ADVISORY IN EFFECT ACROSS THE WATERS UNTIL 2 AM. A
PRESSURE SURGE WILL CAUSE EASTERLY WINDS TO GUST FREQUENTLY AROUND
30 KNOTS THIS EVENING ACROSS THE CHESAPEAKE BAY AND TIDAL POTOMAC
RIVER. ISOLATED GUSTS AROUND 35 KNOTS ARE POSSIBLE DURING THIS
TIME. A MARINE WEATHER STATEMENT IS IN EFFECT FOR ISOLATED GUSTS
AROUND 35 KNOTS UNTIL 8 PM. IF IT APPEARS LIKELY THAT THE THREAT
WILL CONTINUE LONGER THAN A GALE WARNING MAY BE WARRANTED. WINDS
WILL DIMINISH LATE TONIGHT AS THE PRESSURE GRADIENT WEAKENS.

PRESSURE GRADIENT WILL STRENGTHEN WEDNESDAY AFTERNOON CAUSING
NORTHWEST WINDS TO GUST AROUND 20 KNOTS. A SMALL CRAFT ADVISORY IS
IN EFFECT FOR THE WATERS WEDNESDAY AFTERNOON. DECENT PRESSURE
GRADIENT MAY SUPPORT AT LEAST ISOLATED NORTHWEST GUSTS TO 20
KTS WEDNESDAY NIGHT...BUT CONFIDENCE ISNT HIGH ENOUGH TO WARRANT
ADVISORY AT THIS TIME. HIGH PRESSURE THEN BUILDS IN THROUGH FRIDAY
BRINGING LIGHT WINDS. SOUTHERLY FLOW ON BACK SIDE OF HIGH PRESSURE
AND IN ADVANCE OF WEEKEND STORM SYSTEM MAY REQUIRE SMALL CRAFT
ADVISORIES TO BE ISSUED FRIDAY NIGHT...WITH GUSTY WINDS AND
POSSIBLY CONTINUED ADVISORIES THROUGH THE WEEKEND AS LOW PRESSURE
PASSES NEAR THE MID-ATLANTIC.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ530>543.
     SMALL CRAFT ADVISORY FROM 1 PM TO 6 PM EDT WEDNESDAY FOR
     ANZ530>543.

&&

LASORSA/WOODY!/SBK
Hazardous weather outlook, Apr 12, 5:48 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT TUE APR 12 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
131000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
548 PM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CHESAPEAKE BAY AND
TIDAL POTOMAC RIVER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS WEDNESDAY
AFTERNOON. A SMALL CRAFT MAY BE WARRANTED FOR PORTIONS OF THE
WATERS WEDNESDAY EVENING.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE WATERS FRIDAY NIGHT
THROUGH THE WEEKEND.

LOW PRESSURE MAY BRING HEAVY RAIN TO THE AREA SATURDAY. FLASH
FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-131000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
548 PM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

LOCALLY HEAVY RAINFALL ACROSS THE POTOMAC HIGHLANDS TODAY AND
TONIGHT COULD RESULT IN ISOLATED FLASH FLOODING NEAR SMALL STREAMS AND
CREEKS.

ISOLATED T-STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL ACROSS
THE CENTRAL SHENANDOAH VALLEY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LOW PRESSURE MAY BRINGING HEAVY RAIN TO THE AREA FRIDAY NIGHT AND
SATURDAY. FLASH FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANY REPORTS OF
FLOODING OR HAIL WOULD BE APPRECIATED.

In the hours before

Special weather statement, Apr 12, 3:36 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
336 PM EDT TUE APR 12 2011

VAZ036-037-122000-
NELSON VA-ALBEMARLE VA-
336 PM EDT TUE APR 12 2011

...STRONG THUNDERSTORMS TO AFFECT NELSON AND ALBEMARLE COUNTIES...

AT 337 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOVINGSTON...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE WINTERGREEN AND SCHUYLER.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3795 7891 3792 7855 3767 7881 3776 7895
TIME...MOT...LOC 1937Z 216DEG 16KT 3778 7886

KRAMAR
Special weather statement, Apr 12, 5:22 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
522 PM EDT TUE APR 12 2011

VAZ025-504-122145-
EASTERN HIGHLAND VA-AUGUSTA VA-
522 PM EDT TUE APR 12 2011

...STRONG THUNDERSTORMS TO AFFECT EASTERN HIGHLAND AND AUGUSTA
COUNTIES...

AT 522 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF CRAIGSVILLE...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE BUFFALO GAP.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3813 7946 3816 7945 3817 7947 3831 7937
      3819 7913 3799 7932 3809 7949 3811 7949
TIME...MOT...LOC 2122Z 213DEG 13KT 3806 7940

KRAMAR
Local storm report, Apr 12, 5:46 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
546 PM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 S CRAIGSVILLE         38.05N  79.38W
04/12/2011  E1.00 INCH       AUGUSTA            VA   CO-OP OBSERVER

&&

EVENT NUMBER LWX1100257

SUFFERN
Special weather statement, Apr 12, 6:17 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
617 PM EDT TUE APR 12 2011

VAZ026-029-122245-
PAGE VA-ROCKINGHAM VA-
617 PM EDT TUE APR 12 2011

...STRONG THUNDERSTORMS TO AFFECT PAGE AND ROCKINGHAM COUNTIES...

AT 617 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKY BAR...MOVING NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE MASSANUTTEN AND SHENANDOAH.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3858 7880 3857 7854 3829 7866 3830 7876
TIME...MOT...LOC 2217Z 190DEG 12KT 3836 7870

BJL
Special weather statement, Apr 12, 6:33 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
633 PM EDT TUE APR 12 2011

VAZ026-029-122300-
PAGE VA-ROCKINGHAM VA-
633 PM EDT TUE APR 12 2011

...STRONG THUNDERSTORMS TO AFFECT PAGE AND ROCKINGHAM COUNTIES...

AT 633 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF ELKTON...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE SHENANDOAH.

PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3858 7869 3857 7845 3835 7863 3840 7873
TIME...MOT...LOC 2233Z 205DEG 16KT 3842 7865

KRAMAR
Special weather statement, Apr 12, 6:35 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
635 PM EDT TUE APR 12 2011

VAZ025-037-122300-
ALBEMARLE VA-AUGUSTA VA-
635 PM EDT TUE APR 12 2011

...STRONG THUNDERSTORMS TO AFFECT ALBEMARLE AND AUGUSTA COUNTIES...

AT 635 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF HERMITAGE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE CRIMORA.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM.

&&

LAT...LON 3830 7891 3813 7870 3805 7890 3812 7898
TIME...MOT...LOC 2235Z 212DEG 16KT 3810 7890

KRAMAR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 4:03 AM EDTSmall Craft AdvisoryLWX37 hr
Apr 12, 2:05 PM EDTSpecial Marine WarningLWX55 min
Apr 12, 2:56 PM EDTFlash Flood WarningLWXHighland3 hr
Apr 12, 3:17 PM EDTSpecial Marine WarningLWX63 min
Apr 12, 3:36 PM EDTSpecial Weather StatementLWXNelson24 min
Apr 12, 5:22 PM EDTSpecial Weather StatementLWXAugusta23 min
Apr 12, 5:40 PM EDTSevere Thunderstorm WarningLWXAugusta, Highland, Nelson50 min
Apr 12, 5:53 PM EDTFlash Flood WarningLWXAugusta, Highland, Nelson3 hr
Apr 12, 6:17 PM EDTSpecial Weather StatementLWXCity of Harrisonburg28 min
Apr 12, 6:33 PM EDTSpecial Weather StatementLWXPage27 min
Apr 12, 6:35 PM EDTSpecial Weather StatementLWXCity of Waynesboro25 min
Apr 12, 6:54 PM EDTSevere Thunderstorm WarningLWXAugusta, Rockingham26 min
Apr 12, 6:57 PM EDTSpecial Weather StatementLWXMadison33 min
Apr 12, 7:38 PM EDTSpecial Weather StatementLWXMadison37 min
Apr 12, 7:43 PM EDTFlash Flood WarningLWXGreene, Madison, Orange5 hr
Apr 12, 7:46 PM EDTSpecial Weather StatementLWXGreene29 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.